# SDR ASAA2019082983524

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,106 hours, 7,503 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ON DURING RECALL EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. PERFORMED CONTROLLER BITE LOGGED SRADA INLET FAULT. PERFORMED B737-900 FIM 21-62 TASK 852 FAULT LIGHT RESET, RT PACK RUNS NORMAL. OK FOR SERVICE GROUND VERIFICATION SUCCESSFUL.
